MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL; PURE WICK

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL; PURE WICK
Catalog Number PWF030F
Health Effect - Clinical Codes Abrasion (1689); Irritation (1941)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient stated the machine was just suctioning air and caused irritation.It also caused sores in her vaginal area.She thought it was a combination of the urine and the rubber which caused the irritation.She stated she avoided using the machine due to this.The patient also stated the patient hose kept popping of.It was unknown if the patient received intervention for the sores.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bard/bd medical has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.

Brand Name
PUREWICK FEMALE EXTERNAL
Common Device Name
PURE WICK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9712493
Report Number1018233-2020-01066
Device Sequence Number2475186
Product Code NZU
UDI-Device Identifier00801741163081
UDI-Public(01)00801741163081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWF030F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;